# SDR MJYA201309120009

- Difficulty date: August 27, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 64,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME AT BS 796 LT IS CORRODED OUT OF LIMITS.
